The complexity of the empire colouring problem for linear forests



McGrae, Andrew RA and Zito, Michele
(2013) The complexity of the empire colouring problem for linear forests. DISCRETE MATHEMATICS, 313 (11). 1248 - 1255.

[img] Text
draft-els.pdf - Accepted Version

Download (225kB)
Item Type: Article
Uncontrolled Keywords: Colouring, Planar graphs, NP-hardness, Algorithms
Depositing User: Symplectic Admin
Date Deposited: 09 Feb 2017 10:41
Last Modified: 12 Jun 2021 16:15
DOI: 10.1016/j.disc.2012.06.010
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3005660